1982 volume 14(8) pages 1121 – 1124
doi:10.1068/a141121

Cite as:
Okabe A, 1982, "Toward a more explicit stochastic model of a city-size distribution: a reply to Kim's critique" Environment and Planning A 14(8) 1121 – 1124

Download citation data in RIS format

Toward a more explicit stochastic model of a city-size distribution: a reply to Kim's critique

A Okabe

Received 22 January 1982

Abstract. This note is a reply to Kim's critique on my paper concerning Simon's city-size distribution model. First Kim's critique is shown not to be relevant. Second, to make the debate constructive, a possible direction toward a more general city-size distribution model is shown in the context of a Markov population process.

Restricted material:

PDF Full-text PDF size: 532 Kb

Your computer (IP address: 184.73.104.82) has not been recognised as being on a network authorised to view the full text or references of this article. This content is part of our deep back archive. If you are a member of a university library that has a subscription to the journal, please contact your serials librarian (subscriptions information).